DSpace About DSpace Software 日本語
 

GINMU >
01 奈良県立医科大学 >
011 医学部 >
0112 紀要 >
01121 Journal of Nara Medical Association >
Vol.58 No.4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10564/318

Title: A CASE OF GYNECOMASTIA ASSOCIATED WITH EFAVIRENZ
Authors: Kenji Uno
Mitsuru Konishi
Eiichiro Yoshimoto
Kei Kasahara
Kei Mori
Koichi Maeda
Keiicm Mikasa
Keywords: human immunodeficiency virus infection
gynecomastia
efavirenz
adverse effect
Issue Date: 31-Aug-2007
Publisher: 奈良医学会
奈良県立医科大学
Citation: Journal of Nara Medical Association Vol.58 No.4 p.141-145
Abstract: We herein report on an HIV-infected patient with gynecomastia caused by efavirenz (EFV). A 57-year-old man was diagnosed with HIV-1 infection in 1994. He started therapy with zidovudine / lamivudine, didanosine, and EFV in December 2002. He felt painfu1 breast hypertrophy after 5 months. There were firm, tender, unattached masses under the bilateral nipples, and ultrasonography showed benign enlargement of the breast without adipomastia. The blood levels of thyroid hormones, testosterone, estradiol, prolactin, and cortisol were normal. Therefore, we diagnosed him as having EFV-induced gynecomastia because of medication history and examinations. Although EFV was not stopped, his gynecomastia gradually improved.
URI: http://hdl.handle.net/10564/318
ISSN: 13450069
Appears in Collections:Vol.58 No.4

Files in This Item:

File Description SizeFormat
141-145p.A_CASE_OF_GYNECOMASTIA_ASSOCIATED_WITH_EFAVIRENZ.pdf911.43 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback